# SDR IPXA12573640

- Difficulty date: May 3, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 27,670 hours, 18,718 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 278
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FLIGHT DECK BS 278, LBL 35 FLOOR PANEL CORRODED.  REPAIRED IAW RCD 138901 AND LOR DWR LOR5L53022 (REV - ) REPAIR 1.
